# SDR SOA2014101611430

- Difficulty date: September 18, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,407 hours, 26,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED.  COMPLIED WITH REPAIR TO PAX DOOR STAIR AFT DRAG ANGLE IAW REO 601R-52-11-513.
